# SDR GAIA0060

- Difficulty date: February 9, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND.  AT STATION 1050, THE FLOORBEAM LOWER CHORD AND STABILIZATION STRAP WAS FOUND CORRODED AT RBL 26.  CLEANED CORROSION ON LOWER CHORD AND WAS FOUND TO BE WITHIN LIMITS.  FABRICATED A NEW STABILIZATION STRAP IAW SRM 51-10-8, FIGURE 8.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
